# SDR SWIA202157952

- Difficulty date: March 17, 2021
- Submitted: May 5, 2021
- Operation: Air carrier
- Aircraft: N912SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7595
- Aircraft time: 46,271 hours, 39,666 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Hinge Box
- Condition: Corroded
- Location: Lt Wing Te Flap
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

* LH INBD WING FLAPHINGE BOX, CENTER MOUND PLATE IS CORRODED.  FLAGGED     (C-CHECK RO 5/3/2021)    BLENDED LH INBD FLAP HINGE BOX CENTER MOUNT PLATE, WITHIN LIMITS REF REO 601R-57-21-3453 REV -- DATE 2021-04-05. COMPLIED WITH 51-900-1003-SKY.
